MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. GUARDIAN STEM 13MM X 120MM COBALT CHROME; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. GUARDIAN STEM 13MM X 120MM COBALT CHROME; KNEE COMPONENT
Model Number 25004013
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluate.
 
Event or Problem Description
Allegedly, patient was revised due to the guardian stem subsiding and calloused over.The stem was pulled out, clean cuts were made, and the canal was reamed to a larger diameter.

Brand Name
GUARDIAN STEM 13MM X 120MM COBALT CHROME
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10114277
Report Number3010536692-2020-00383
Device Sequence Number3852509
Product Code JDI
UDI-Device IdentifierM684250040131
UDI-PublicM684250040131
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K013035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number25004013
Device Catalogue Number25004013
Device Lot Number1408043
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/11/2020
Initial Date Received by Manufacturer 05/11/2020
Supplement Date Received by Manufacturer05/11/2020
Initial Report FDA Received Date06/03/2020
Supplement Report FDA Received Date09/03/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age28 YR